# SDR DALA2015020200833

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION FOUND ON FRAME 20 . CORROSION REMOVED IAW SRM AND FOUND TO BE OUT OF ALLOWABLE LIMITS. PERFORMED PERMANENT REPAIR IAW PRI 532198-14 AND ER/A 532198-14.
